# SDR PCAA0406225

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 28,087 hours, 30,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Maladjustment
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3720 HAD TO RETURN TO FIELD DUE TO HAVING THE RIGHT AND LEFT MAIN GEAR UNSAFE LIGHTS ILLUMINATE AFTER THE GEAR WAS RETRACTED.  THE CREW USED THE ALTERNATE EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS ABLE TO DUPLICATE THE CONDITION.  IT WAS FOUND THAT THE LANDING GEAR UPLOCK PROXIMITY SENSOR NEEDED TO BE ADJUSTED.  GAP WAS ADJUSTED AND THE GEAR WAS OPERATED SEVERAL TIMES.  ALL SYSTEMS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
